Alert archive / Alabama / River Flood Warnings in 2022
River Flood Warning 29, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Apr 5, 2022, 9:32 PM CDT for Dallas County, Monroe County, Wilcox County, Alabama. It took effect at Apr 7, 2022, 4:28 AM CDT. It was in force for 20 days.
The area
The outline as issued.
The facts
- Issued
- Apr 5, 2022, 9:32 PM CDT (02:32 UTC)
- In effect from
- Apr 7, 2022, 4:28 AM CDT
- Expired
- Apr 26, 2022, 9:32 PM CDT
- In force
- 20 days
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Dallas County, AL, Monroe County, AL, Wilcox County, AL
The radar
The Birmingham radar (KBMX), 138 km from the middle of the area, began a volume at 02:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Alabama River near Miller's Ferry (MRFA1).
- Action stage
- 61 ft
- Minor stage
- 66 ft
- Moderate stage
- 80 ft
- Major stage
- 83 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02427506, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
117
WGUS44 KMOB 060232
FLWMOB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
932 PM CDT Tue Apr 5 2022
...The National Weather Service in Mobile AL has issued a Flood
Warning for the following river in Alabama...
Alabama River Near Millers Ferry Dam affecting Wilcox, Monroe and
Dallas Counties.
For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC047-099-131-070245-
/O.NEW.KMOB.FL.W.0029.220407T0928Z-000000T0000Z/
/MRFA1.1.ER.220407T0928Z.220409T1200Z.000000T0000Z.NO/
932 PM CDT Tue Apr 5 2022
...FLOOD WARNING IN EFFECT FROM LATE WEDNESDAY NIGHT UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Alabama River Near Millers Ferry Dam.
* WHEN...From late Wednesday night until further notice.
* IMPACTS...At 66 feet, Farm and pasturelands in the area will flood
and cattle should be moved to higher ground.
At 68 feet, Millers Ferry Park begins to flood.
* ADDITIONAL DETAILS...
- At 8:45 PM CDT Tuesday the stage was 49.6 feet.
- Forecast...The river is expected to rise above flood stage
early Thursday morning and continue rising to a crest of 71.5
feet Saturday morning.
- Flood stage is 66 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
3184 8756 3215 8749
$$
BAB8 follow-up statements
730
WGUS84 KMOB 061437
FLSMOB
Flood Statement
National Weather Service Mobile AL
937 AM CDT Wed Apr 6 2022
...The Flood Warning continues for the following river in Alabama...
Alabama River Near Millers Ferry Dam affecting Wilcox, Monroe and
Dallas Counties.
For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC047-099-131-071445-
/O.EXT.KMOB.FL.W.0029.220407T1232Z-220410T1224Z/
/MRFA1.1.ER.220407T1232Z.220408T1800Z.220410T0624Z.NO/
937 AM CDT Wed Apr 6 2022
...FLOOD WARNING NOW IN EFFECT FROM THURSDAY MORNING TO SUNDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Alabama River Near Millers Ferry Dam.
* WHEN...From Thursday morning to Sunday morning.
* IMPACTS...At 68.0 feet, Millers Ferry Park begins to flood.
* ADDITIONAL DETAILS...
- At 9:15 AM CDT Wednesday the stage was 57.4 feet.
- Forecast...The river is expected to rise above flood stage
tomorrow morning to a crest of 68.7 feet early Friday
afternoon. It will then fall below flood stage early Sunday
morning.
- Flood stage is 66.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
3184 8756 3215 8749
$$461
WGUS84 KMOB 070504
FLSMOB
Flood Statement
National Weather Service Mobile AL
1204 AM CDT Thu Apr 7 2022
...The Flood Warning is extended for the following rivers in
Alabama...
Alabama River Near Millers Ferry Dam affecting Wilcox, Monroe and
Dallas Counties.
For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC047-099-131-080515-
/O.EXT.KMOB.FL.W.0029.220407T1708Z-220410T1821Z/
/MRFA1.1.ER.220407T1708Z.220409T0000Z.220410T1221Z.NO/
1204 AM CDT Thu Apr 7 2022
...FLOOD WARNING NOW IN EFFECT FROM THIS AFTERNOON TO EARLY SUNDAY
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Alabama River Near Millers Ferry Dam.
* WHEN...From this afternoon to early Sunday afternoon.
* IMPACTS...At 68.0 feet, Millers Ferry Park begins to flood.
* ADDITIONAL DETAILS...
- At 11:15 PM CDT Wednesday the stage was 62.1 feet.
- Forecast...The river is expected to rise above flood stage
this afternoon to a crest of 67.8 feet tomorrow evening. It
will then fall below flood stage Sunday morning.
- Flood stage is 66.0 feet.
- www.weather.gov/safety/flood
&&
LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
3184 8756 3215 8749
$$717
WGUS84 KMOB 071438
FLSMOB
Flood Statement
National Weather Service Mobile AL
938 AM CDT Thu Apr 7 2022
...The Flood Warning is extended for the following rivers in
Alabama...
Alabama River Near Millers Ferry Dam affecting Wilcox, Monroe and
Dallas Counties.
For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC047-099-131-081445-
/O.EXT.KMOB.FL.W.0029.220408T0224Z-220411T1330Z/
/MRFA1.1.ER.220408T0224Z.220409T1800Z.220411T0730Z.NO/
938 AM CDT Thu Apr 7 2022
...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO MONDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Alabama River Near Millers Ferry Dam.
* WHEN...From Thursday evening to Monday morning.
* IMPACTS...At 66.0 feet, farm and pasturelands in the area will
flood and cattle should be moved to higher ground. At 68.0 feet,
Millers Ferry Park begins to flood.
* ADDITIONAL DETAILS...
- At 9:00 AM CDT Thursday the stage was 63.7 feet.
- Forecast...The river is expected to rise above flood stage
late Thursday evening and will continue rising to a crest of
67.3 feet Saturday afternoon. It will then begin a slow fall
to below flood stage Monday morning.
- Flood stage is 66.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
3184 8756 3215 8749
$$313
WGUS84 KMOB 080254
FLSMOB
Flood Statement
National Weather Service Mobile AL
954 PM CDT Thu Apr 7 2022
...The Flood Warning is extended for the following river in
Alabama...
Alabama River Near Millers Ferry Dam affecting Wilcox, Monroe and
Dallas Counties.
For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC047-099-131-090300-
/O.EXT.KMOB.FL.W.0029.000000T0000Z-220411T1900Z/
/MRFA1.1.ER.220408T0824Z.220410T0000Z.220411T1300Z.NO/
954 PM CDT Thu Apr 7 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY MONDAY AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Alabama River Near Millers Ferry Dam.
* WHEN...Until early Monday afternoon.
* IMPACTS...At 66 feet, farm and pasturelands in the area will flood
and cattle should be moved to higher ground. At 68 feet, Millers
Ferry Park begins to flood.
* ADDITIONAL DETAILS...
- At 9:15 PM CDT Thursday the stage was 65.0 feet.
- Forecast...The river is expected to rise above flood stage
late tonight to a crest of 67.1 feet Saturday evening. It
will then fall below flood stage Monday morning.
- Flood stage is 66 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
3184 8756 3215 8749
$$
BAB949
WGUS84 KMOB 081544
FLSMOB
Flood Statement
National Weather Service Mobile AL
1044 AM CDT Fri Apr 8 2022
...The Flood Warning is extended for the following river in
Alabama...
Alabama River Near Millers Ferry Dam affecting Wilcox, Monroe and
Dallas Counties.
For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC047-099-131-091545-
/O.EXT.KMOB.FL.W.0029.000000T0000Z-220411T0742Z/
/MRFA1.1.ER.220408T1708Z.220409T1800Z.220411T0142Z.NO/
1044 AM CDT Fri Apr 8 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY MONDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Alabama River Near Millers Ferry Dam.
* WHEN...Until early Monday morning.
* IMPACTS...At 66 feet, farm and pasturelands in the area will flood
and cattle should be moved to higher ground. At 68 feet, Millers
Ferry Park begins to flood.
* ADDITIONAL DETAILS...
- At 10:15 AM CDT Friday the stage was 65.8 feet.
- Forecast...The river is expected to rise above flood stage
this afternoon to a crest of 66.8 feet early tomorrow
afternoon. It will then fall below flood stage Sunday
evening.
- Flood stage is 66.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
3184 8756 3215 8749
$$660
WGUS84 KMOB 090313
FLSMOB
Flood Statement
National Weather Service Mobile AL
1013 PM CDT Fri Apr 8 2022
...The Flood Warning continues for the following rivers in Alabama...
Alabama River Near Millers Ferry Dam affecting Wilcox, Monroe and
Dallas Counties.
For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC047-099-131-100315-
/O.EXT.KMOB.FL.W.0029.000000T0000Z-220410T2024Z/
/MRFA1.1.ER.220408T2245Z.220409T1800Z.220410T1424Z.NO/
1013 PM CDT Fri Apr 8 2022
...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Alabama River Near Millers Ferry Dam.
* WHEN...Until Sunday afternoon.
* IMPACTS...At 66.0 feet, farm and pasturelands in the area will
flood and cattle should be moved to higher ground.
* ADDITIONAL DETAILS...
- At 9:45 PM CDT Friday the stage was 66.1 feet.
- Forecast...The river is expected to rise to a crest of 66.5
feet early Saturday afternoon. It will then begin to fall,
falling below flood stage Sunday afternoon.
- Flood stage is 66.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
3184 8756 3215 8749
$$590
WGUS84 KMOB 091522
FLSMOB
Flood Statement
National Weather Service Mobile AL
1022 AM CDT Sat Apr 9 2022
...The Flood Warning continues for the following rivers in Alabama...
Alabama River Near Millers Ferry Dam affecting Wilcox, Monroe and
Dallas Counties.
For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC047-099-131-101330-
/O.EXT.KMOB.FL.W.0029.000000T0000Z-220410T1330Z/
/MRFA1.1.ER.220408T2245Z.220409T1445Z.220410T0730Z.NO/
1022 AM CDT Sat Apr 9 2022
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Alabama River Near Millers Ferry Dam.
* WHEN...Until tomorrow morning.
* IMPACTS...At 66.0 feet, farm and pasturelands in the area will
flood and cattle should be moved to higher ground.
* ADDITIONAL DETAILS...
- At 9:45 AM CDT Saturday the stage was 66.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:45 AM CDT Saturday was 66.2 feet.
- Forecast...The river is expected to fall below flood stage
just after midnight tonight and continue falling to 46.9 feet
Thursday morning.
- Flood stage is 66.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
3184 8756 3215 8749
$$299
WGUS84 KMOB 100334
FLSMOB
Flood Statement
National Weather Service Mobile AL
1034 PM CDT Sat Apr 9 2022
...The Flood Warning continues for the following rivers in Alabama...
Alabama River Near Millers Ferry Dam affecting Wilcox, Monroe and
Dallas Counties.
For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC047-099-131-101300-
/O.EXT.KMOB.FL.W.0029.000000T0000Z-220410T1300Z/
/MRFA1.1.ER.220408T2245Z.220409T2345Z.220410T0700Z.NO/
1034 PM CDT Sat Apr 9 2022
...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY MORNING...
* WHAT...Minor flooding is occurring.
* WHERE...Alabama River Near Millers Ferry Dam.
* WHEN...Until Sunday morning.
* IMPACTS...At 66.0 feet, farm and pasturelands in the area will
flood and cattle should be moved to higher ground.
* ADDITIONAL DETAILS...
- At 10:00 PM CDT Saturday the stage was 66.3 feet.
- Forecast...The river is expected to fall below flood stage
early Sunday morning. It will continue to gradually fall to a
stage of 46.5 feet Thursday evening.
- Flood stage is 66.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
3184 8756 3215 8749
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Apr 5, 7:15 PM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, Apr 5, 7:15 PM CDT, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
715 PM CDT Tue Apr 5 2022
.AVIATION /06.00Z Issuance/...A few showers will continue this
evening up along the Highway 84 corridor, with not much precip
expected elsewhere across the region. Will start seeing some
redevelopment of showers toward daybreak, and maybe even a
thunderstorm or two down near the coast. Otherwise, model
guidance is consistent with a low overcast ceiling across most of
the area overnight (especially down near the coast), generally in
the 700-1100 foot range. Both MOB and BFM already overcast at
those heights, and some BKN005 beginning to develop near PNS as
well. Expect this to remain fairly consistent overnight. There
will be some areas of fog, especially with the wet ground, but in
most locations it looks to remain as a low ceiling event. Another
round of showers and a few stronger thunderstorms again on
Wednesday, but coverages should be less than those of today, and
mainly associated with a frontal passage across our area Wednesday
afternoon and evening. Winds generally remaining light to ocnly
moderate out of SE and S tonight, becoming more SWly on Wednesday
morning before finally becoming moderate NWly in the wake of the
front (from NW-SE across the area) by tomorrow evening. /12
&&
&&
.PREV DISCUSSION... /issued 348 PM CDT Tue Apr 5 2022/
NEAR TERM UPDATE /Now Through Wednesday/...An upper level
shortwave system over eastern portions of the forecast area moves
off tonight. A second mid level shortwave system moves over the
forecast area. the squall line that moved south over the forecast
area has stalled south of the Gulf coast by mid afternoon, with
some residual rainshowers and a few embedded thunderstorms over
the area at 3pm. Instability over the forecast area has dropped
dramatically with the passing of the squall line, except for
around 500J/kg of ML cape over the northern Gulf coast and open
Gulf waters.
The squall line will help to provide the focus for showers and
thunderstorm south of I-65 late this afternoon and south of the
coast tonight. A night of above seasonal temperatures continues,
with temperatures bottoming out in the mid 60s to near 70.
Wednesday, the stalled surface boundary will help to provide the
focus for convection formation as temperature rise. Temperatures
rising into the low to mid 80s will bring MLCapes rising into the
2000-2500J/kg range. Wind shear values are very modest, with Bulk
Shear Values around 30-35kts and 0-1km helicities around
100m^2/s^2. DCapes rise to around 1000J/kg, with model soundings
indicating significant dry air at or above 500mb. Add in a weak
shortwave moving along the northern Gulf Coast helping to provide
some mid level destabilization and strong to marginally severe
storms are again possible. Helping to limit timing to late morning
and afternoon hours is a low level inversion centered around
850mb. The day's storms will have a hard time getting going until
this cap erodes. Large hail will be possible, with mid level lapse
rates of 7-7.5C/km indicated on the model soundings. /16
SHORT TERM /Wednesday night Through Friday night/...The severe threat is
expected to end by Wednesday night as a cold front moves east of the
area. A drier and cooler airmass follows in the wake of the front
through Friday as northwest upper level flow and building surface
high pressure dominate the area. Lows Wednesday night will range
from the upper 40s and low 50s inland to upper 50s along the coast.
Highs on Thursday will be in the upper 60s and low 70s northwest of
I-65 to low to mid 70s southeast of I-65. Lows Thursday night range
from low to mid 40s inland to low 50s along the coast. Highs on
Friday will be in the mid and upper 60s to near 70 in most areas.
/13
EXTENDED TERM /Saturday Through Tuesday/...Will begin the weekend
with a large, highly amplified upper level trof over the eastern
CONUS Saturday which migrates eastward off the Mid-Atlantic coast
on Sunday. As this occurs, a short-wave mid-level ridge slips
east across the deep south. With building heights aloft and lack
of environmental moisture, the weekend is rain-free. Next deep
long-wave trof at high levels migrates eastward over the western
US early next week with, to its east, another potentially active
high level southwest flow evolving from the TX coast to the Lower
MS/TN River Valleys. Given the position of better moisture aligned
within the flow aloft and deep layer ascent, a small probability
of showers over the western zones Monday increases eastward by
Tuesday.
Highs on Saturday look to be unseasonably cool with overall
numbers in the mid to upper 60s over the interior to 68 to 72
coast. This is some 5 to 10 degrees below normal by April 9th
standards. With surface high pressure slipping east of the area by
Sunday, daily highs moderate to more seasonal levels then. Mid to
upper 70s interior. Southerly flow off the Gulf keeps immediate
coast in the lower 70s Sunday. Highs gradually warm the first of
next week into the lower to mid 80s most areas by Tuesday. Coolest
morning in the medium range is Sunday with numbers ranging from
38 to 43 along and north of I-10 and mostly lower to mid 50s
immediate coast. Lows moderate each morning thereafter. /10
MARINE...A stalled post squall line boundary over the northern Gulf
will erode tonight, with general moderate to strong onshore flow
returning to area unprotected waters. A strong cold front moving
over area waters Wednesday night into Thursday morning will bring
moderate to strong northwesterly winds lasting into the coming
weekend. Have extended the current Small Craft Advisory over open
Gulf waters into Thursday, with a likelihood of it being extended
further. /16
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Thursday afternoon for ALZ265-266.
High Surf Advisory until midnight CDT tonight for ALZ265-266.
FL...High Rip Current Risk through Thursday afternoon for FLZ202-204-
206.
High Surf Advisory until midnight CDT tonight for FLZ202-204-206.
MS...None.
GM...Small Craft Advisory until 7 PM CDT Thursday for GMZ650-655-670-
675.
&&
This product is also available on the web at:
www.weather.gov/mobIn the hours before
Local storm report, Apr 5, 3:38 PM CDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
338 PM CDT TUE APR 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM TSTM WND DMG 3 NNW KIRKLAND 31.23N 87.05W
04/05/2022 ESCAMBIA AL BROADCAST MEDIA
TREES DOWN ON BAGGETT ST. TIME ESTIMATED
FROM RADAR.
&&
JFBLocal storm report, Apr 5, 4:22 PM CDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
422 PM CDT TUE APR 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 AM TSTM WND DMG WHISTLER 31.69N 88.81W
04/05/2022 WAYNE MS EMERGENCY MNGR
NUMEROUS TREES SNAPPED AND UPROOTED. A FEW
STRUCTURES WITH ROOF DAMAGE.
0836 AM TSTM WND DMG 1 N DENHAM 31.66N 88.53W
04/05/2022 WAYNE MS PUBLIC
NUMEROUS TREES DOWN IN THE DENHAM AREA.
&&The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 9:23 PM CDT | River Flood Warning | MOB | Escambia | 5 days |
| Apr 5, 9:27 PM CDT | River Flood Warning | MOB | Clarke, Monroe, Wilcox | 21 days |
| Apr 6, 6:21 AM CDT | Small Craft Advisory | MOB | 3 days | |
| Apr 6, 2:31 PM CDT | Special Weather Statement | MOB | Wilcox | 44 min |
| Apr 6, 2:53 PM CDT | Special Weather Statement | MOB | Wilcox | 52 min |
| Apr 6, 3:17 PM CDT | Fire Weather Watch | MOB | Baldwin, Mobile | 36 hr |
Nearby
River Flood Warnings in Alabama, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.